| Model Number |
CDS0801-XT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 functional mitral regurgitation (mr) and restricted leaflet for a mitraclip procedure.During the procedure, a mitraclip was implanted.During deployment sequence of second clip, the posterior leaflet was partially tore while grasping the leaflet.However, the clip was deployed successfully.The mr was reduced to grade 3-4 post procedure.There was no clinically significant delay reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the cause of the reported unspecified tissue injury was unable to be determined.The reported patient effect of unspecified tissue injury, as listed in the mitraclip g5 system instructions for use, is a known possible complication associated with mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.